# SDR REXA2016071401297

- Difficulty date: July 14, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BEAM AT FS 280 HAS OBVIOUS CORROSION DAMAGE BENEATH CORROSION CAP FROM LBL 9 TO LBL 18.  REMOVED CORRODED LT FLOORBEAM AND INSTALLED A NEW FLOORBEAM IAW SRM 51-42-06-001-001-A01, 51-42-15-001-001-A01 AND 51-42-22-001-001-A01.  REPAIRED LT FS 280 WEB IAW REO:670-53-11-594, REV A DATED 06/26/1.  THIS IS A MAJOR REPAIR.
